journal6 ›› 2005, Vol. 26 ›› Issue (4): 1-7.

• Mathematics •     Next Articles

The Discontinuous Mixed Problem for Degenerate Elliptic Equations of Second Order


  1. (LMAM,School of Mathematical Sciences,Peking University,Beijing 100871,China)
  • Online:2005-10-15 Published:2012-09-17
  • About author:WEN Guochun(1930-),male,was born in Hangzhou City of Zhejiang,professor of Peking University.The major study field is partial differential equations.
  • Supported by:

    Supported by the National Science Foudation of China(10471149)

Abstract: The present paper deals with discontinuous mixed problem for degenerate elliptic equations of second order.Firstly the formulation and estimates of solutions of the problem for the equations are given,and then the uniqueness and existence of solutions for the above problem are proved by the complex analytic method.

Key words: discontinuous mixed problem, degenerate elliptic equations, uniqueness and existence of solutions

WeChat e-book chaoxing Mobile QQ